# SDR DL72S982154

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407DA
- Make and model: Boeing 727232
- Aircraft serial: 21151
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 171.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S18 TAB ON THE RT WING VENT BOX AT WS 171.5 WAS FOUND CRACKED.  ADDITIONAL DAMAGE INCURRED WHILE INSTALLING THE SRM REPAIR.  REPAIRED PER ERA 332288-14.
